Jump to content
  • Sign Up

Archived

This topic is now archived and is closed to further replies.

jasonD2

Bloating For 8 Months

Recommended Posts

Hi all-  i went on a short term antibiotic (Rifaximin) regimen in November to try to help with possible bacterial overgrowth.  I always seem to feel better when i am on antibiotics so figured there was a reason.  The day after i finished my course i stupidly drank too much at a party and felt horrible for a few days.  ever since this I have had lower abdominal bloating every other day...literally one day im fine then the next day im bloated.  nothing has helped.  a few months a go i started drinking kombucha and it seemed to help but that was short lived and now the bloating continues.  anyone have experience with this? if so can use some advice cause this is ruining the quality of my life

 

thanks

Share this post


Link to post
Share on other sites

I was having horrible bloating and abdominal pain related to a vitamin deficiency, and it improved immediately with supplements. That said, I wouldn't run out and start taking supplements without getting tested for deficiencies.

When it comes to any sort of pill, including anitbiotics, not taking them is always going to be better than taking them unless you have an actual need.

I hadn't realized it until I read this thread but my latest round of abdominal problems started up right after having had a few drinks, which I rarely do. Can you forego alcohol until you figure out what is causing your problems?

Share this post


Link to post
Share on other sites

Hi, I was on a triple mix cocktail of strong antibiotics for h pylori as well as amoebiasis (parasite). I felt good when I was on the antibiotics, had solid BM's - the first in a year. When I finished them, I started to feel worse & now (same as you) have abdominal bloating every day, feel awful, abdominal tenderness and backache. And soft, dark stools. Some diarrhea as well.

Did you figure out what was going on with you? I'm trying everything, including food elimination but am sooooo hungry!

Thanks!

Share this post


Link to post
Share on other sites

Hi, I was on a triple mix cocktail of strong antibiotics for h pylori as well as amoebiasis (parasite). I felt good when I was on the antibiotics, had solid BM's - the first in a year. When I finished them, I started to feel worse & now (same as you) have abdominal bloating every day, feel awful, abdominal tenderness and backache. And soft, dark stools. Some diarrhea as well.

Did you figure out what was going on with you? I'm trying everything, including food elimination but am sooooo hungry!

Thanks!

Didn't your doctor advise taking probiotics after completing your triple cocktail mix of antibiotics?  He should have done that!  Starting take some probiotics for the next month.  You just wiped out both good and bad bacteria leaving your intestinal wall open for fungus.  Replenish with some good bacteria to help establish good intestinal flora.    There are no known side effects to taking probiotics.  Just make sure the source is agreeable to you (I can't use a milk based product).  

Share this post


Link to post
Share on other sites

×
×
  • Create New...